MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).H3 other text : device not returned.
 
Event or Problem Description
It was reported that during therapy, the intra-aortic balloon (iab) did not function properly.It is unclear what malfunction occurred.Additional information has been requested but not yet received.A new iab was inserted to continue therapy without further issue.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
The device was not returned and could not be evaluated.It was discarded by the user.We are unable to confirm the reported event.If new information becomes available, a supplemental report will be submitted.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that during therapy, the intra-aortic balloon (iab) did not function properly.It is unclear what malfunction occurred.Additional information has been requested but not yet received.A new 40cc iab was then inserted to continue therapy without further issue.It was noted that this prolonged surgical time.However, there was no patient harm or adverse event reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional information received on 29-march-2024 that the date received by mfg captured in the initial emdr is being corrected from 10/19/2023 to 02/17/2023.Corrected fields: g3 date received by mfg captured in the initial emdr is being corrected from 10/19/2023 to 02/17/2023.Complaint record id (b)(4).
 
Additional Manufacturer Narrative
Udi related data quality updates only: complaint record id # (b)(4).
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5FR. 34CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 
MDR Report Key18092445
Report Number2248146-2023-00663
Device Sequence Number17600086
Product Code DSP
UDI-Device Identifier10607567106557
UDI-Public(01)10607567106557(10)3000192547(17)240912(11)210913
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2024
Device Model Number0684-00-0479-01
Device Catalogue Number0684-00-0479-01
Device Lot Number3000192547
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2023
Supplement Date Received by Manufacturer11/21/2023
02/17/2023
08/23/2024
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date11/22/2023
04/12/2024
08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age76 YR
Patient SexFemale